# SDR UIEA2020072201597

- Difficulty date: July 22, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,608 hours, 17,709 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 6547003521
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL FILTER EICAS MESSAGE DISPLAYED TWICE DURING CLIMB.  MESSAGE LASTED A FEW SECONDS THEN BECAME A STATUS MESSAGE. REMOVED AND REPLACED THE RT FUEL FILTER. NO FUEL FILTER STATUS, OPS AND LEAK CHECKED OK IAW AMM 73-11-02.
